Home > Research > Publications & Outputs > Multi-normed spaces

Links

Text available via DOI:

Keywords

View graph of relations

Multi-normed spaces

Research output: Contribution to journalJournal article

Published

Standard

Multi-normed spaces. / Dales, H. Garth; Polyakov, M.E.

In: Dissertationes Mathematicae (Rozprawy Matematyczne), Vol. 488, 2012, p. 1-165.

Research output: Contribution to journalJournal article

Harvard

Dales, HG & Polyakov, ME 2012, 'Multi-normed spaces', Dissertationes Mathematicae (Rozprawy Matematyczne), vol. 488, pp. 1-165. https://doi.org/10.4064/dm488-0-1

APA

Dales, H. G., & Polyakov, M. E. (2012). Multi-normed spaces. Dissertationes Mathematicae (Rozprawy Matematyczne), 488, 1-165. https://doi.org/10.4064/dm488-0-1

Vancouver

Dales HG, Polyakov ME. Multi-normed spaces. Dissertationes Mathematicae (Rozprawy Matematyczne). 2012;488:1-165. https://doi.org/10.4064/dm488-0-1

Author

Dales, H. Garth ; Polyakov, M.E. / Multi-normed spaces. In: Dissertationes Mathematicae (Rozprawy Matematyczne). 2012 ; Vol. 488. pp. 1-165.

Bibtex

@article{c47d59065b4b4048825371aaf2f867b7,
title = "Multi-normed spaces",
keywords = "multi-norms",
author = "Dales, {H. Garth} and M.E. Polyakov",
year = "2012",
doi = "10.4064/dm488-0-1",
language = "English",
volume = "488",
pages = "1--165",
journal = "Dissertationes Mathematicae (Rozprawy Matematyczne)",
issn = "0012-3862",
publisher = "Institute of Mathematics, Polish Academy of Sciences",

}

RIS

TY - JOUR

T1 - Multi-normed spaces

AU - Dales, H. Garth

AU - Polyakov, M.E.

PY - 2012

Y1 - 2012

KW - multi-norms

U2 - 10.4064/dm488-0-1

DO - 10.4064/dm488-0-1

M3 - Journal article

VL - 488

SP - 1

EP - 165

JO - Dissertationes Mathematicae (Rozprawy Matematyczne)

JF - Dissertationes Mathematicae (Rozprawy Matematyczne)

SN - 0012-3862

ER -